# SDR REXA2012120701755

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 25,045 hours, 21,861 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Location: Smoke Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET, AFTER TAKEOFF, RAN QRH, RETURNED TO MSP.  COMPLETED PA 21-009 AND PERFORMED MINIMUM WORK SCOPE FOR SMOKE TOILET, AFTER TAKEOFF.  SUSPECT DEICE FLUID.  OK FOR SERVICE.
